Search the Community
Showing results for tags 'lawsuit'.
Found 3 results
Hi everyone! If you have taken an SSRI or an SNRI such as Zoloft, prozac, luvox, and you still experience sexual dysfunction after coming off the drug (in the form of genital numbness, reduced pleasure response, inability to orgasm, erectile dysfunction, etc) please fill this form out to help us end PSSD for good! https://docs.google.com/forms/d/e/1FAIpQLSc4NixcXLN_sRV-4jSIWeDAYvQ1V96F-8B0MR8GuDpbjbD3rg/viewform
Someone from the PSSD yahoo group wants to start a class action lawsuit because of PSSD. Here's the link https://groups.yahoo.com/neo/groups/SSRIsex/conversations/messages/27313 So if you want to answer Craig's post, here's the link https://groups.yahoo.com/neo/groups/SSRIsex/conversations/messages/27313
MoonFlower posted a topic in Introductions and updatesHi everyone, To make a short story, I have been on Effexor for a very short period. I had to stop it because of invalidating side effects. 48h after the last pills I have developed new effects, including the fact that I cant see straight, it is very difficult for me to read, my eyes burn, sting and twitch because they are so dry. I also have a bunch of other problems that comes and go. As I have problem reading, I would like to know if anyone would want to talk maybe on skype about their experience. It is been 3 months since and my family and friends are getting tired of earring me complain about it and sometimes I am not even sure they believe me. I would also like to know if anyone have official documentation about those long term side effects. I have my own business and I am loosing a lot of money every month. I want to build a lawsuit but every doctor I have seen says it is IMPOSSIBLE that my new health condition is related with the use of Effexor. But I only took it for 5 days and was very sick on the day after I stopped and woke up with eyes issues 48h hours after the last pill. Everything I have built in my life has crumble within 1 week! I went to see an eye doctor and I have nothing else then chronic dry eyes witch could explain partly my bad sight but there is no cure for that.